Journal of King Saud University: Engineering Sciences (1999-01-01)

Studies on the Method of Orthogonal Collocation III. The Use of Jacobi Orthogonal Polynomials for the Solution of Boundary Value Problems

  • Mostafa Ali Soliman,
  • A.A. Ibrahim

Journal volume & issue
Vol. 11, no. 2
pp. 191 – 201

Abstract

Read online

Previous work identified the kind of Jocobi polynomials suitable to solve boundary value problems of the diffusion type in a slab, cylinder or sphere. In this paper we identify the general form of boundary value problems for which Jacobi orthogonal polynomials are optimal when they are used within the framework of the method of orthogonal collocation.